zbMATH — the first resource for mathematics

Predictable and dual predictable projections of two-parameter stochastic processes. (English) Zbl 0437.60040

60G48 Generalizations of martingales
60H05 Stochastic integrals
Full Text: DOI
[1] Bakry, D.: Sur la regularité des trajectoires des martingales à deux indices. Z. Wahrscheinlichkeitstheorie verw. Gebiete 50, 149-157 (1979) · Zbl 0419.60051 · doi:10.1007/BF00533636
[2] Cairoli, R.: Sur l’extension de la definition d’intégrale stochastique. Sém. de Probabilités XIII, Lecture Notes in Mathematics 649. Berlin-Heidelberg-New York: Springer 1979
[3] Cairoli, R., Walsh, J.B.: Stochastic integrals in the plane. Acta Math. 134, 111-183 (1975) · Zbl 0334.60026 · doi:10.1007/BF02392100
[4] Dellacherie, C.: Capacités et processus stochastiques. Ergebnisse Math. 67. Berlin-Heidelberg-New York: Springer 1972 · Zbl 0246.60032
[5] Doléans-Dade, C., Meyer, P.A.: Un petit théorème de projection pour processus à deux indices. Séminaire de Probabilité, Volume XIII. Lecture Notes in Math. 649. Berlin-Heidelberg-New York: Springer 1979
[6] Merzbach, E.: Multi-parameter stochastic processes and martingales. Ph. D. Thesis, Ben Gurion University of the Negev, April 1979
[7] Meyer, P.A.: Une remarque sur le calcul stochastique dépendant d’un paramètre. Séminaire de Probabilité, Volume XIII, Lecture Notes in Math. 649. Berlin-Heidelberg-New York: Springer 1979
[8] Wong, E., Zakai, M.: The sample function continuity of stochastic integrals in the plane. Ann. of Probability, 5, 1024-1027 (1977) · Zbl 0374.60078 · doi:10.1214/aop/1176995670
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.